# SDR CA061103007

- Difficulty date: September 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT THE ENGINE EMITTED A LOUD NOISE FOLLOWED BY FLAMES FROM THE EXHAUST AND VIBRATION.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED FRACTURED COMPRESSOR TURBINE BLADES.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103007)
